The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Latest Issue


Contents: TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, 2012
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
George Anastassiou (ganastss@memphis.edu)
Guest





PostPosted: Mon Jan 30, 2012 3:15 pm    
Subject: Contents: TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, 2012
Reply with quote

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, 2012

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 1, 2012

New Results on the Convergence of Solutions For a Certain Fourth Order Nonlinear Differential Equation, Olufemi Adeyinka Adesina and Babatunde Sunday Ogundare, …….……………10
Applications of an Ostrowski-type Inequality, Heiner Gonska, Ioan Rasa, Maria-Daniela Rusu,……….………………………………………………………………………………….19
Compact Differences of Weighted Composition Operators On H∞(Bn), Ce-Zhong Tong,………………………………………………………………………………………….32
Riemann-Stieltjes Operator Between Iterated Logarithmic Bloch Space and Mixed-Norm Space on the Unit Ball, Yu-Xia Liang and Dai-Jun Tian,…………………………………………...42
Method of Fundamental Solutions with an Optimal Regularization Technique for the Cauchy Problem of the Modified Helmholtz Equation, DaMing Yuan and XiaoLiang Cheng,……..54
Statistical Approximation by Means of Operators Constructed by q-Lagrange Polynomials, Esra Erkus-Duman,…………………………………………………………………………………67
A Bivariate Blending Interpolator and the Properties, Fangxun Bao, Qinghua Sun, Jianxun Pan and Qi Duan,………………………………………………………………………………….78
A Blending Rational Spline for Value Control of Curves with Minimal Energy, Fangxun Bao, Qinghua Sun, Gengwen Yang and Qi Duan,……………………….………………………...90
The Construction and Approximation of a Class of Neural Networks Operators with Ramp Functions, Zhixiang Chen and Feilong Cao,…………………………………………………101.
A New Stability Analysis for Solving Biharmonic Equations by Finite Difference Methods, Guang Zeng, Jin Huang, Pan Cheng and Zi-Cai Li,………………………………………….113
Stability Problems of Cubic Mappings with the Fixed Point Alternative, In Goo Cho, Dongseung Kang and Heejeong Koh,……………………………………………………………………..132
A New Representation for the Fuzzy Systems in Terms of Some Additive and Multiplicative Subsystem Inferences, Iuliana F Iatan,……………………………………………………….143
An Estimate for the Discrete Derivative Green’s Function for the 4D Variable Coefficient Elliptic Equation, Jinghong Liu and Gui Hu,…………………………………………………165

Superconvergence Analysis of Cubic Block Finite Elements of Intermediate Families, Jinghong Liu,…………………………………………………………………………………………….173
Positive Solutions of an nth Order Multi-Point Boundary Value Problem, Ilkay Yaslan Karaca,…………………………………………………………………………………………181

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 2, 2012

Weak ϕ-Contraction On Partial Metric Spaces, Erdal Karapinar, …….…………………….206
Non-Archimedean Stability of an AQQ Functional Equation, Hassan Azadi-Kenary, Jung Rye Lee and Choonkil Park,……………………………………………………………………….211
Generalized Fixed Point Theorem for Three Mappings on Three Quasi-Metric Spaces, Luljeta Kikina and Kristaq Kikina,,…………………………………………………………………..228
Random Fixed Point Theorems for Multivalued Subsequentially Limit-Contractive Maps Satisfying Inwardness Conditions, W. Kumam and P. Kumam,…………………………….239
Some Properties of Twisted Bernstein Polynomials Associated with Twisted ζ-Euler Numbers and Polynomials, L.C. Jang, T. Kim and B.J. Lee,…………………………………………..252
A Note on Special Strong Differential Subordinations Using Multiplier Transformation, Alina Alb Lupas, Georgia Irina Oros and Gheorghe Oros,…………………………………………261
On Special Strong Differential Subordinations Using Salagean and Ruscheweyh Operators, Alina Alb Lupas, Georgia Irina Oros and Gheorghe Oros,………………………………….266
Coupled Fixed Point Theorem for Generalized Fuzzy Meir–Keeler Contraction in Fuzzy Metric Spaces, M. Eshaghi Gordji, S. Ghods, M. Ghods and M. Hadian,…………………………..271
Estimating the Apιry’s Constant, Cristinel Mortici,…………………………………………278.
Mixed Type Second-Order Symmetric Duality for Nonlinear Programming Problems Involving η-Bonvex Functions, Qingjie Hu, Gang Yang, Yu Chen and Jinbao Jian,…………………..283
Common Fixed Points Theorems for Occasionally Weakly Compatible Pairs on Cone Metric Type Spaces, Masood Hussain Shah, Suzana Simic, Nawab Hussain, Aleksandra Sretenovic and Stojan Radenovic, ……………………………………………………………………………290
A New Hybrid Approximation Algorithm Based On the Shrinking Projection Method for Two Asymptotically Quasi-ϕ-Nonexpansive Mappings, Rattanaporn Wangkeeree,……………...298
Calculating Zeros of the Second Kind q-Bernoulli Polynomials, C. S. Ryoo,……………….314
A Numerical Investigation of the Structure of the Roots of the Second Kind q-Euler Polynomials, C. S. Ryoo,……………………………………………………………………..321
Strong Differential Subordinations Obtained by Ruscheweyh Operator, Roxana Sendrutiu,...328
Learning Rates of Tikhonov Regularized Regressions Based on Sample Dependent RKHS, Sheng Bao-Huai, Chen Zhi-Xiang and Wang Jian-Li,………………………………………..341
Numerical Quenching For a Reaction-Diffusion System with Coupled Singular Absorption Terms, Shouming Zhou and Chunlai Mu,…………………………………………………….360
q-Extension of Bernstein Polynomials with Weight (α,β), A. Bayad, J. Choi, T. KIM, Y. H. Kim and L. C. Jang,……………………………………………………………………………….374
Stability of Over-Rotation Pairs of Cycles for the Interval Maps, Taixiang Sun, Qiuli He, Guangwang Su and Xiaofeng Peng,………………………………………………………….383

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 3, 2012

A Family of (h, q)-Zeta Function Associated with (h, q)-Bernoulli Numbers and Polynomials, Taekyun Kim, …….………………………………………………………………………….402
On a p-Adic Interpolation Function for the Multiple Generalized Euler Numbers and its Derivatives, Taekyun Kim,…………………………………………………………………...410
A Fast Algorithm for Inversion of Real Lower Triangular Toeplitz Matrices, Xiang Wang and Yunhong Huang,……………………………………………………………………………..417
Generalized Riemann-Stieltjes Operators between Different Weighted Bergman Spaces, Xiangling Zhu,……………………………………………………………………………….426
The Representations of the Drazin Inverse of Sums of Two Matrices, Liang Xu and Xiaoji Liu,…………………………………………………………………………………………...433
Strong Convergence Theorems of a General Iterative Process for Two Nonexpansive Mappings in Banach Spaces, Pongsakorn Sunthrayuth and Poom Kumam,……………………………446
Structure of the Roots of (h, q)-Euler Polynomials, C. S. Ryoo,…………………………….458
Some Conditions for Subsequential Convergence and Ordinary Convergence, Ibrahim Canak and Umit Totur,……………………………………………………………………………………466
Application of Sumudu and Double Sumudu Transforms to Caputo-Fractional Differential Equations, F. Jarad and K. Tas,………………………………………………………………475
Locally Convex Valued Rectangular Metric Spaces and the Kannan’s Fixed Point Theorem, Thabet Abdeljawad and Duran Turkoglu,……………………………………………………484
Delay Integral Inequalities of a Coupled System on Time Scales with Applications, Qing-Hua Ma, Yi-Cheng Ma, Wing-Sum Cheung and Josip Pecaric,…………………………………..495
Some Relationship between q-Bernstein Polynomials and Extended q-Euler Numbers, T. Kim, B. Lee and C. S. Ryoo,………………………………………………………………………507
Modified Newton's Methods of Cubic Convergence for Multiple Roots, Siyul Lee and Young-Hee Kim,……………………………………………………………………………………..516
Orthogonal Stability of a Generalized Quadratic Functional Equation in Non-Archimedean Spaces, Choonkil Park, Yeol Je Cho and Hassan Azadi Kenary,……………………………526
Some Identities on the Extended Carlitz’s q-Bernoulli Numbers and Polynomials, Seog-Hoon Rim, Tae-Kyun Kim and Byung-Je Lee,……………………………………………………536
Solving an Inverse Problem from Bioluminescence Tomography by Minimizing an Energy-Like Functional, Shijun Song and Jianguo Huang,……………………………………………….544
Local Hermite Interpolation by Bivariate C1 Cubic Splines on Checkerboard Triangulations, Sun-Kang Chen, Huan-Wen Liu and Xiang-Zhao Cui,……………………………………...559
Approximations Related to Gamma Function, Cristinel Mortici,……………………………569
Numerical Solution of Klein-Gordon-Zakharov Equations using Chebyshev Cardinal Functions, M. Ghoreishi, A.I.B.Md. Ismail and A. Rashid,……………………………………………..574
New Splitting Iteration Methods for Toeplitz-plus-Hankel Systems, Xi-Le Zhao, Ting-Zhu Huang and Xiao-Guang Lv,………………………………………………………………….583


TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 4, 2012

Some Identities of the Twisted (h, q)-Euler Numbers and Polynomials Associated with Bernstein Polynomials, C. S. Ryoo, …….………………………………………………………………602
Numerical Solution of Fractional Ordinary and Partial Differential Equations by an Operational Technique, S. Karimi Vanani and A. Aminataei,…………………………………………….609
Generalized Induced Linguistic Harmonic Mean Operators Based Approach to Multiple Attribute Group Decision Making, Jin Han Park and Min Gwi Gwak,……………………..630
A Generalized Random Nonlinear Variational Inclusion for Multi-Valued Random Operators in a Uniformly Smooth Banach Space, Nawitcha Onjai-Uea and Poom Kumam,……………..648
Univariate Sigmoidal Neural Network Approximation, George A. Anastassiou,…………...659
Hardy Inequality in Block Weighted Spaces, A. R. Moazzen and R. Lashkaripour,………..691
Univariate Mixed Caputo Fractional Ostrowski Inequalities, George A. Anastassiou,……...706
Fixed Point Theorems for τ-φ-Concave-Convex Operators and Applications, Jiandong Yin and Ting Guo,………………………………………………………………………………..........714
Expressions and Iterative Methods for the Weighted Group Inverses of Linear Operators on Banach Space, Xiaoji Liu and Chunmei Hu,…………………………………………………724
Briot-Bouquet Strong Differential Subordination, Georgia Irina Oros,……………………...733
Lp-left Caputo Fractional Landau Inequalities, George A. Anastassiou,……………………..738
Superconvergence of Tensor-Product Quadratic Pentahedral Elements for Variable Coefficient Elliptic Equations, Jinghong Liu,……………………………………………………………..745
On Supports of Equilibrium Measures with Concave Signed Equilibria, D. Benko, S. B. Damelin and P. D. Dragnev,…………………………………………………………………………...752
An Algorithm for Symmetric Indefinite Linear Systems, Dandan Chen, Ting-Zhu Huang, Liang Li,……………………………………………………………………………………………..767
On the Symmetric Properties for the Second Kind (h, q)-Euler Polynomials, C. S. Ryoo,….785


TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 5, 2012

A Generalisation of Chui's Window Functions and its Boundedness Property, J. N. Pandey and Vipul K. Baranwal, …….……………………………………………………………………..802
Quaternion Hilbert C*-Modules, Saleh Omran and A. El-Sayed Ahmed,…………………....810
Trapezoidal Method for Solving Fuzzy Initial Value Problems, Cheng-Fu Yang,…………...819
Fuzzy Approximate of Homomorphisms, Choonkil Park, Sun Young Jang and Reza Saadati,………………………………………………………………………………………...833
On the Weighted q-Bernstein Polynomials Associated With the Twisted q-Bernoulli Numbers, T. Kim, B. Lee, and C. S. Ryoo,………………………………………………………………….842
On Optimizing Restricted Edge Connectivity of Graphs, Jingyu Wang and Jianping Ou,……851
Dynamics of The Max-Type Difference Equation xn+1 = max{A/xn, xn−k}, Bin Qin, Taixiang Sun and Hongjian Xi,……………………………………………………………………………….856
Opial-Type Inequalities for Functions and Their Ordinary and Balanced Fractional Derivatives, George A. Anastassiou,………………………………………………………………………...862
Two-Grid Algorithms for Linear and Nonlinear Elliptic Problems Based On HSS Iteration Method, Shishun Li and Zhengda Huang,……………………………………………………...880
A Note on Nonlinear Boundary Value Problem for First Order Impulsive Integro-Differential Equations of Mixed Type [J. Math. Anal. Appl. 325 (2007) 830-842], Guifang Liu, Yiliang Liu and Jiangfeng Han,……………………………………………………………………………...890
On the Integrability of Solutions of Non-Autonomous Differential Equations of Second Order With Multiple Variable Deviating Arguments, Cemil Tunη and Melek Altun,………………..899
Some Relations between the q-Bernstein Polynomials and Twisted q-Euler Numbers With Weight α, C. S. Ryoo,…………………………………………………………………………..909
Some Formulae for the q-Bernstein Polynomials and q-Deformed Binomial Distributions, Taekyun Kim,………………………………………………………………………………………….…917
Efficient Pseudospectral Legendre Preconditioner For Minimum Time Orbit Problem, M. El-Kady,……………………………………………………………………………………………934
Two Fixed Point Theorems on a Class of Generalized Quazi-Metric Spaces, Luljeta Kikina and Kristaq Kikina,………………………………………………………………………………….950
Comment on ”Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces” [Lakshmikantham and Ciric, Nonlinear Anal. TMA 70 (2009) 4341–4349], S. Ghods, M. Eshaghi Gordji, M. Ghods and M. Hadian,………………………………………...958
Common Fixed Point Theorems in Fuzzy Metric Spaces Using Common E.A. Property, Xianjiu Huang, Chuanxi Zhu and Xi Wen,……………………………………………………………..967
Some New Identities on the Twisted (h, q)-Euler Numbers and q-Bernstein Polynomials, D. V. Dolgy, D. J. Kang, T. Kim and B. Lee,………………………………………………………...974

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 6, 2012

On the "On Some Results in Fuzzy Metric Spaces", Reza Saadati, …….…………………...996
Different Types Meir-Keeler Contractions on Partial Metric Spaces, I. M. Erhan, E. Karapinar and D.Turkoglu,……………………………………………………………………………...1000
q-Bernstein Polynomials Associated With q-Genocchi Numbers and Polynomials, Seog-Hoon Rim, Joo-Hee Jeong , Sun-Jung Lee, Jeong-Hee Jin and Eun-Jung Moon,………………….1006
Orthogonal Stability of an Additive-Quadratic Functional Equation in Non-Archimedean Spaces, Jung Rye Lee, Choonkil Park, Cihangir Alaca and Dong Yun Shin,………………………..1014
Stability of a General Mixed Additive-Cubic Equation in F-Spaces, Tian Zhou Xu, John Michael Rassias and Wan Xin Xu,……………………………………………………………………1026
The Finite Difference Methods and Their Extrapolation for Solving Biharmonic Equations, Guang Zeng, Jin Huang, Li Lei and Pan Cheng,…………………………………………….1038
I-Summability and I-Approximation through Invariant Mean, M. Mursaleen, Abdullah Alotaibi and Mohammed A. Alghamdi,……………………………………………………………….1049
Stability of Higher Ring Derivations in Fuzzy Banach Algebras, Ick-Soon Chang,………...1059
Lp Convergence With Rates of General Singular Integral Operators, George A. Anastassiou and Razvan A. Mezei,…………………………………………………………………………….1067
Convergence Theorems of Iterative Schemes for a Finite Family of Asymptotically Quasi-Nonexpansive Type Mappings in Metric Spaces, Jong Kyu Kim and Chu Hwan Kim,…….1084
Operational Formula For Jacobi-Pineiro Polynomials, Cem Kaanoglu,……………………..1096
Fixed Points and Stability of Additive Functional Equations on the Banach Algebras, Yeol Je Cho, Jung Im Kang and Reza Saadati,……………………………………………………….1103
Oscillation of Second Order Nonlinear Neutral Differential Equation, M. Tamer Senel and T. Candan,……………………………………………………………………………………….1112
On the Fuzzy Stability of a Generalized Jensen Quadratic Functional Equation, Hassan Azadi Kenary, Choonkil Park and Sung Jin Lee,……………………………………………………1118
Landau Type Inequalities on Time Scales, George A. Anastassiou,…………………………1130
Generalized Integration Operators from the Space of Integral Transforms into Bloch-Type Spaces, Stevo Stevic, Ajay K. Sharma and S. D. Sharma,…………………………………..1139
Some Remarks on Extended Hypergeometric, Extended Confluent Hypergeometric and Extended Appell’s Functions, Mehmet Ali Φzarslan,……………………………………….1148
Recurrence Relations for the Harmonic Mean Newton's Method in Banach Spaces, Liang Chen, Chuanqing Gu and Yanfang Ma,…………………………………………………………….1154
A General Iterative Method with Some Control Conditions for k-Strictly Pseudo-Contractive Mappings, Jong Soo Jung,……………………………………………………………………1165

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 14, NO. 7, 2012

Approximation of an Additive-Quadratic Functional Equation in RN-Spaces, Hassan Azadi Kenary, Sun-Young Jang and Choonkil Park,...…….………………………………………...1190
Mixed-Stable Models for Analyzing High-Frequency Financial Data, Audrius Kabasinskas, Leonidas Sakalauskas, Edward W. Sun and Igoris Belovas,…………………………………1210
New Representations for the Euler-Mascheroni Constant and Inequalities for the Generalized-Euler-Constant Function, Chao-Ping Chen and Wing-Sum Cheung,………………………...1227
Cauchy-Jensen Functional Inequality in Banach Spaces and Non-Archimedean Banach Spaces, Ick-Soon Chang, M. Eshaghi Gordji and Hark-Mahn Kim,………………………………….1237
Some Properties of Certain Class of Multivalent Functions with Negative Coefficients, Adriana Catas and Calin Dubau,………………………………………………………………………1248
Smooth and Optimal Shape of Aeolian Blade Profile by Splines, Calin Dubau and Adriana Catas,………………………………………………………………………………………….1258
Viscosity Approximations With Weak Contraction for Finding a Common Solution of Fixed Points and a General System of Variational Inequalities for Two Accretive Operators, Poom Kumam and Phayap Katchang,……………………………………………………………….1269
Characterization on Simultaneous Approximation for Left Gamma Quasi-Interpolants in Lp Spaces, Hongbiao Jiang,………………………………………………………………………1288
Comment on “On the stability of quadratic double centralizers on Banach algebras” [M. Eshaghi Gordji, A. Bodaghi, J. Comput. Anal. Appl. 13 (2011), 724-729], Choonkil Park, Jung Rye Lee, Dong Yun Shin and Madjid Eshaghi Gordji,…………………………………………………1299
A Weighted Bivariate Blending Rational Interpolation Function and Visualization Control, Yunfeng Zhang, Fangxun Bao, Caiming Zhang and Qi Duan,……………………………….1303
On Asymmetric Hermitian and Skew-Hermitian Splitting Iteration Methods for Weakly Nonlinear Systems, Mu-Zheng Zhu,…………………………………………………………..1321
Some Aspects of Lorentz-Karamata Spaces, Ilker Eryilmaz,…………………………………1332
Integral-Type Operators between Weighted Bergman Spaces on the Unit Disk, Stevo Stevic and Ajay K. Sharma,………………………………………………………………………………1339
Random Iterative Algorithms for Nonlinear Mixed Family of Random Fuzzy and Crisp Operator Equation Couples in Fuzzy Normed Spaces, Heng-you Lan and Fang Li,…………………1345
Non-Polynomial Spline Method for Fractional Diffusion Equation, Hikmet Caglar, Nazan Caglar, Mehmet Fatih Ucar and Canan Akkoyunlu,…………………………………………1354
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.034589 seconds : 19 queries executed : GZIP compression disabled